Get your Health question answered in 3 easy steps

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is irregular periods with albium level of 53 and low calcium markers for cancer?

Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1573 Questions

default
Posted on Sat, 9 Aug 2014 in Women's Health
Question: I have a problems with irregular periods and albium @ 53 and low calcium @2.09. could this be a marker for cancer? I was treated for sepsis 3 weeks ago. my irregular periods since last October age 31.
doctor
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer:
ARENT TUMOR MARKERS

Detailed Answer:
Hi dear !
Thanks for taking place to HCM.

Dont worry because low calcium can be a tumor marker for colorectal cancer if it is accompanied with high levels of AFP, CEA, carbohydrate antigen 19-9 (CA 19-9) .In your case there are no chance because low calcium and albumin are caused from the infection you have had .
But as I see from your report both two values are in the minimal border.

Irregular periods have no relation with albumin and calcium but can be caused from
stress,
hormonal imbalance,
weight gain or lost gain
PCOS ect

Be calm and dont worry so much

All the best




Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  

Recent questions on Colorectal cancer

doctor1 MD

My husband has genital herpes and was recently diagnosed with colon cancer. He received 1 treatment of chemotherapy and has run a fever everyday for about 2 weeks. About five days after his treatment he noticed discomfort of the scrotum. It was red on both sides and had areas of what appeared to be pus filled lesions. Could this be a side effect of the chemo or is this an outbreak. He is taking valtrex and applying a cream. It seems to be improving slowly. Should he tell his oncologist about the herpes. Will it effect his treatments and does chemotherapy increase the severity of outbreaks.

doctor1 MD

Hi! Last June I had a perianal abcess, drained and packed. 4 weeks later it healed. A week after it healed I went to hospital feeling generally very unwell, I also had stomach cramps, high temprature, constipation, feeling faint and I had lost 2 stone in weight. I was addmited to hospital, the next day I had a CT scan. The scan showed that my bowel was very inflamed, and that the lymph nodes in my abdoman were enlarged aswell. The consultant thought it may be Crohn's. A few days later it was decided that I should have a sigmoidoscopy. Before the sigmoidoscopy the consultant came and asked me about my sexuality, Im gay. He suggested that it could be a sexual transmitted infection, (LGV). Even though I didn't think it was a sti, as I know what I have and have not done, which I did explain.

The sigmoidoscopy showed colitis and proctitis. The consultant wanted me to have test done to see if it was a sti and I was perscribed 3 weeks course of doxcycline, I was discharged from hospital.

Two weeks later I went to get the results of my sti tests, all came back negitive. I hadn't felt any improvment, but instead of having constapation I was now having Diahorrea up to 10 times a day. I also started getting alot of noise from my stomach (gurgling noises).

The consultant sent me for a colonoscopy and gastroscopy. The colonoscopy still showed signs of inflamation but not as bad as when I was in hospital. The gastroscopy biopsi showed that I had helicobactor. So I was perscribed treatment for this. The consultant then sent me for a MR scan, it showed my lymph nodes in abdoman had reduced and also the bowel inflamation had reduced.

At this moment in time I still don't feel any major improvment. Im still getting stomach cramps, diahorrea has gone down to 2 to 3 times a day (diahorrea now since last August), and on a few occasions I feel faint and a bit 'out of it'. By the way I have put the 2 stone in weight back on.

My consultant has been very good at getting me tests ect, but I still have no diagnosis or idea what it is. I would be gratful for any advice you have. Thanks

doctor1 MD

my mother is a cancer patient...colon cancer with liver metastasis. She has undergone a surgery for colon and now undergoing chemotherapy. She gets little tummy disturbances and is not able to pass stool softly. Our doctor adviced cremaffin. She took 2-3 spoons of it yesterday night but dint find it effective. Can she take it again today?



doctor1 MD

Hi Doctor Rommstein, I am at a turning point in my treatment and time is not my friend.Chemotherapy for now unfortunately is my only option..So my choices are Folfox or Folfiri both with Avastin.I had 18 treatments of these drugs prior to my...

doctor1 MD

Hi Doctor Rommstein, I think my options now are quite limited.Because chemotheraphy was not administered post operative I have seven small tumors that showed up on a cat scan after three months. I have an appointment next week with a very well...

doctor1 MD

my mum has rectal cancer . she has had 25 sessions of chemoradiotherapy . I have creamed my mum's bottom and today there is like a visible lump at the top end of crack coming out of bottom. I am scared the tumour is spread and I can see it. do you...